# SDR AALA2019040879001

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 18,179 hours, 7,099 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Disconnected
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AN UNCOMMANDED AUTOTHRUST DISCONNECT. WOULD NOT REENGAGE. PERFORMED SATISFACTORY OPERATIONAL TEST OF ENG/AUTOTHRUST SYSTEM IAW AMM 22-30-00-710-003A.
